View : 24 Download: 0

Some remarks on Eisenstein's criterion

Title
Some remarks on Eisenstein's criterion
Authors
Woo S.S.
Ewha Authors
우성식
SCOPUS Author ID
우성식scopus
Issue Date
2008
Journal Title
Communications of the Korean Mathematical Society
ISSN
1225-1763JCR Link
Citation
vol. 23, no. 4, pp. 499 - 509
Indexed
SCOPUS; KCI scopus
Abstract
In [4] we showed that a polynomial over a Noetherian ring is divisible by some other polynomial by looking at the matrix formed by the coefficients of the polynomials which we called the resultant matrix. Using the result, we will find conditions for a polynomial over a commutative ring to be irreducible. This can be viewed as a generalization of the Eisenstein's irreducibility criterion. © 2008 The Korean Mathematical Society.
DOI
10.4134/CKMS.2008.23.4.499
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE